# SDR SWAA000820

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 64,952 hours, 48,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079012
- Condition: Missing
- Location: Row 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER MISSING AT  ROW 14.  INSTALLED TRACK COVER PER MM.
